# SDR USAA2013041900009

- Difficulty date: April 18, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 5,851 hours, 1,991 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61639203
- Part serial: C2238
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 5,851 hours, 1,991 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE PRESSURE LOW.  REPLACED R2 SLIDE BOTTLE IAW AIRBUS MAINTENANCE MANUAL 25-62-59-400-001A.
